MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171071070
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit; g4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 80mm in length and extended from a position 15mm distal of the proximal markerband to 8mm proximal of the distal markerband.It is not possible to inflate the balloon with a tear in the balloon material and shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 30oct2025.It was reported that balloon failed to expand well in the lesion.The 70 % stenosed target lesion was located in the severely tortuous and moderately calcified arteriovenous graft.A 7.0 x 100, 75cm mustang was selected for percutaneous transluminal angioplasty.However, during second inflation at 20 atmospheres for 1 minute, the balloon failed to expand well.The procedure was completed with a different device.There were no patient complications as a result of this event.However, device analysis revealed a longitudinal tear in the balloon material.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 80mm in length and extended from a position 15mm distal of the proximal markerband to 8mm proximal of the distal markerband.It is not possible to inflate the balloon with a tear in the balloon material and shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23632701
Report Number2124215-2025-85832
Device Sequence Number13090603
Product Code FGE
UDI-Device Identifier08714729793779
UDI-Public(01)08714729793779(17)280512(10)36502494
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171071070
Device Catalogue NumberH74939171071070
Device Lot Number0036502494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/08/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale